Bivariate maximum insurance claim and related point processes

Détails

ID Serval
serval:BIB_E87504BB7B4A
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Bivariate maximum insurance claim and related point processes
Périodique
Statistics & Probability Letters
Auteur⸱e⸱s
Hashorva E.
ISSN
0167-7152
Statut éditorial
Publié
Date de publication
2004
Peer-reviewed
Oui
Volume
69
Numéro
2
Pages
117-128
Langue
anglais
Mots-clé
The number of bivariate records, Bivariate maximum insurance claim, Point processes, Asymptotic results, ECOMOR reinsurance treaty
Web of science
Création de la notice
03/09/2010 11:05
Dernière modification de la notice
20/08/2019 16:11
Données d'usage